# SDR C2XA09RI218

- Difficulty date: December 17, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 19,757 hours, 10,503 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3590
- Condition: Faulty
- Location: Cargo Bay
- Part time: 7,503 hours, 3,956 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2150 - GRR - FLIGHT CREW REPORTED BAGGAGE SMOKE WARNING ON EICAS.  MX REMOVED AND REPLACED BAGG SMOKE DETECTOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
